Sudafed Congestion & Headache Day & Night (16 Capsules)
Sudafed Congestion & Headache Day & Night (16 Capsules)
Sudafed Congestion & Headache Day & Night (16 Capsules) , Coughs & Colds , Sudafed
Pressure in your head is keeping you up at night? Feeling tired and drowsy during the day? Sudafed Congestion & Headache Day & Night Capsules have been specially designed to help you fight your head cold through the day and night. The capsules help unblock your nose and relieve the pressure in your head that keeps you awake at night and slows you down during the day.
The Day capsules contain caffeine, helping you fight the tiredness and focus on your day. The Night capsules contain phenylephrine which works by easing the swelling in your nasal passage ways, helping you breathe easy again and allowing you to get a restful night sleep. The capsules also contain paracetamol to help you relieve any pain you might be suffering from.
Helps to relieve congestion associated with colds and flu, including stuffy nose, headache, sore throat, fever, aches and pains, tiredness and drowsiness for 24 hour relief.
Sudafed
Manufactured by: Sudafed
MyPharmacist Price £3.99 ( €4.65 ¦ €0.00 )RRP£4.90- you save £0.91
Pressure in your head is keeping you up at night? Feeling tired and drowsy during the day? Sudafed Congestion & Headache Day & Night Capsules have been specially designed to help you fight your head cold through the day and night. The capsules help unblock your nose and relieve the pressure in your head that keeps you awake at night and slows you down during the day.
The Day capsules contain caffeine, helping you fight the tiredness and focus on your day. The Night capsules contain phenylephrine which works by easing the swelling in your nasal passage ways, helping you breathe easy again and allowing you to get a restful night sleep. The capsules also contain paracetamol to help you relieve any pain you might be suffering from.
Helps to relieve congestion associated with colds and flu, including stuffy nose, headache, sore throat, fever, aches and pains, tiredness and drowsiness for 24 hour relief.